3 doctors weighed in:

Loss of male sex drive and erection. Will ssri's make erections worse?

3 doctors weighed in
Dr. George Klauber
Pediatrics - Urology
1 doctor agrees

In brief: Possibly

Discuss with you dr..
Other medications might well be worth trying first. Good luck.

In brief: Possibly

Discuss with you dr..
Other medications might well be worth trying first. Good luck.
Dr. George Klauber
Dr. George Klauber
Thank
1 comment
Dr. Srbislav Brasovan
SARI do not intefere with erection, they do intefere with orgasam. Check your total and free testosterone as well as estrogen level
Dr. George Klauber
Pediatrics - Urology

In brief: Possibly

Reports of placebo contolled trials are confusing.
Overall reports of sexual difficulties after ssri's are said tio be between 17 - 40%. Other medications such as buproprion, buspiron or Cyproheptadine could be considered could be considered either instead of or in combination. Discuss with your dr. Good luck.

In brief: Possibly

Reports of placebo contolled trials are confusing.
Overall reports of sexual difficulties after ssri's are said tio be between 17 - 40%. Other medications such as buproprion, buspiron or Cyproheptadine could be considered could be considered either instead of or in combination. Discuss with your dr. Good luck.
Dr. George Klauber
Dr. George Klauber
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors